# SDR DALA2024020501535

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 71,652 hours, 9,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CORROSION ON FLAP TRACK 2 REAR LINK ON LOWER POSITION ON LH WING. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER BEARING ON FLAP TRACK LINK #2 ON L/H WING AS PER A330 CMM 57-51-36-000-801-A01 AND CMM 57-51-36-400-801-A01. (0185853)
